Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 472170, 6 pages
http://dx.doi.org/10.1155/2013/472170
Research Article

Measures of Growth of Entire Solutions of Generalized Axially Symmetric Helmholtz Equation

Research and Post Graduate Studies, Department of Mathematics, M.M.H.College, Model Town, Ghaziabad 201001, India

Received 18 August 2012; Accepted 27 October 2012

Academic Editor: Vladislav Kravchenko

Copyright © 2013 Devendra Kumar and Rajbir Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Gilbert, Function Theoretic Methods in Partial Differential Equations, Academic Press, New York, NY, USA, 1969.
  2. R. P. Gilbert and H. C. Howard, “On solutions of the generalized axially symmetric wave equation represented by Bergman operators,” Proceedings of the London Mathematical Society, vol. 15, pp. 346–360, 1985. View at Google Scholar
  3. P. A. McCoy, “Polynomial approximation of generalized biaxisymmetric potentials,” Journal of Approximation Theory, vol. 25, no. 2, pp. 153–168, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. D. Kumar, “Growth and Chebyshev approximation of entire function solutions of Helmholtz equation in R2,” European Journal of Pure and Applied Mathematics, vol. 3, no. 6, pp. 1062–1069, 2010. View at Google Scholar
  5. D. Kumar, “On the (p, q)—growth of entire function solutions of Helmholtz equation,” Journal of Nonlinear Science and Applications, vol. 4, no. 1, pp. 5–14, 2011. View at Google Scholar · View at Zentralblatt MATH
  6. R. P. Boas, Entire Functions, Academic Press, 1954.
  7. 0. P. Juneja, “On the coefficients of an entire series of finite order,” Archiv der Mathematik, vol. 21, no. 1, pp. 374–378, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S. M. Shah, “On the lower order of integral functions,” Bulletin of the American Mathematical Society, vol. 52, pp. 1046–1052, 1946. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. K. Bajpai, G. P. Kapoor, and O. P. Juneja, “On entire functions of fast growth,” Transactions of the American Mathematical Society, vol. 203, pp. 275–297, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. O. P. Juneja and P. Singh, “On the growth of an entire series with gaps,” Journal of Mathematical Analysis and Applications, vol. 30, no. 2, pp. 330–334, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. M. Shah, “On the coefficients of an entire series of finite order,” Journal of the London Mathematical Society, vol. 26, pp. 45–46, 1952. View at Google Scholar
  12. O. P. Juneja and G. P. Kapoor, “On the lower order of entire functions,” Journal of the London Mathematical Society, vol. 5, no. 2, pp. 310–312, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH